LINGUIST List 12.1618

Tue Jun 19 2001

TOC: Linguistic Typology, Volume 4 Issue 3

Editor for this issue: Naomi Ogasawara <naomilinguistlist.org>


Directory

  1. Gillian Caglayan, Linguistic Typology, Volume 4 Issue 3 (2000)

Message 1: Linguistic Typology, Volume 4 Issue 3 (2000)

Date: Tue, 19 Jun 2001 13:06:13 +0200
From: Gillian Caglayan <G.CaglayandeGruyter.de>
Subject: Linguistic Typology, Volume 4 Issue 3 (2000)

Linguistic Typology
Editor-in-Chief: FRANS PLANK
ISSN 1430-0532

Volume 4 Issue 2 (2000)

Articles

ELENA MASLOVA
A dynamic approach to the verification of distributional universals


Commentary

MATTHEW S. DRYER
Counting genera vs. counting languages

REVERE D. PERKINS
The view from hologeistic linguistics

FRITZ SCHWEIGER
Few languages in a short time interval?

Author's Response

ELENA MASLOVA
Stochastic models in typology: obstacle or prerequisite?

D. N. S. BHAT
The indefinite-interrogative puzzle


Book Reviews

PAOLO RAMAT
La n�gation, edited by Ana�d Donab�dian

LAURA J. DOWNING
Bantu Historical Linguistics, edited by Jean-Marie Hombert and Larry M. Hyman


Contents of Linguistic Typology, Volume 4


For subscription information please contact the publisher:
Mouton de Gruyter
Genthiner Str. 13
10785 Berlin, Germany
Fax: +49 30 26005 222
e-mail: ordersdegruyter.de

Journals and titles published by Mouton de Gruyter can be ordered via
the World Wide Web at: http://www.degruyter.com
Mail to author|Respond to list|Read more issues|LINGUIST home page|Top of issue